# SDR SWAA2022022864689

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 33,991 hours, 20,443 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF HAS PULLED AND MISSING FIBER STRANDS ON OUTER FACE SHEET / DUE TO THE EXTENT OF DAMAGE TO OUTER SURFACE; FABRICATED NEW CABIN FLOOR PANEL 241BF USING BMS 4-23TY2 LOT #5068498-1; INSTALLED INSERTS USING BMS 5-107 LOT #AK8KD4894K; APPLIED TAPE TO LOWER SURFACE; PART MARKED AND APPLIED PLACARDS IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG 144A5810-189 57066U 02/7/19
